at 35 year of age i was diagnosed with para thyroid tumor . I was sleeping 14 /16 hours a day / had a kidney stone at 9 year old . i lost a thrid of kidney to calcium deposits . also I was very distressed with mental problems and blood cacium was at 12.5 I never recovered all my mental health issues Now at 62 yrs I have been taking thyroid hormones for 5 years and it is always high THS and my dose of thyroid is increased at every blood work done.does hypothyroid cause more mental problems than hyperthyiod.also I have diabetes and my ovaries removed i have a goiter . osteoartheridis. no cancer detected in a scan. the doctors left surgical clips on my thyroid . are they causing any problems. I also have bi polar disorder. one doctor said because of my parathyroid disease my mind was wired to be depressed.or used to being that way ,what do you say .I take all meds for all disorders. can any meds cause thyroid dysfunction
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.